# SDR TWAA9810610

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND A CRACK IN AFT FASTENER RIB, 18 IN OUTBOARD OF NR 5 SLAT CENTER TRACK RIB IN LE OF LEFT WING.  REPLACED RIB PER SRM 51-01, PAGE 1 ITEM C.  REPLACED  HI-LOKS PER SRM 51-30-5.  REPLACED RIVETS PER SRM 51-30-5.  (M)
